# SDR IPXA2015062590542

- Difficulty date: June 11, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,073 hours, 9,956 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: A55276055004
- Part serial: CC2036
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, TRAPPED WATER INDICATION FOUND LT ELEVATOR UPPER SURFACE OTBD OF OTBD ER2 IN INSPECTION AREA NR 1 REPLACED LT ELEVATOR ASSY ON 040460.
